# SDR AALA202201112203

- Difficulty date: December 16, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,683 hours, 24,532 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162502200
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 251BG HAS SURFACE DELAMINATION. **SUPPLEMENTAL REPORT FOR AALA202112222203: REPLACED FLOOR PANEL PER IRM 9701. ** (CLOSED)
